# SDR CA020826005

- Difficulty date: August 19, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 15,818 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) 1ST OFFICER`S SIDE WINDOW SHATTERED AT FL 330 PRIOR TO DECENT, LATER HEAT AND CAUTION MESSAGE ILLUMINATED. CABIN PRESS/ALT NORMAL AND QRH PROCEDURES CARRIED OUT. F/O'S SIDE WINDOW REPLACED AND LEAK CHECKED AS PER AMM.
